RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2005, Volume 60, Issue 2(362), Pages 173–174 (Mi umn1421)  

This article is cited in 7 scientific papers (total in 7 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Centralizers of certain quadratic elements in Poisson–Lie algebras and the method of translation of invariants

L. G. Rybnikov

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm1421

Full text: PDF file (253 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2005, 60:2, 367–369

Bibliographic databases:

MSC: 17B70
Presented: Э. Б. Винберг
Accepted: 25.01.2005

Citation: L. G. Rybnikov, “Centralizers of certain quadratic elements in Poisson–Lie algebras and the method of translation of invariants”, Uspekhi Mat. Nauk, 60:2(362) (2005), 173–174; Russian Math. Surveys, 60:2 (2005), 367–369

Citation in format AMSBIB
\Bibitem{Ryb05}
\by L.~G.~Rybnikov
\paper Centralizers of~certain quadratic elements in~Poisson--Lie algebras and the method of~translation of~invariants
\jour Uspekhi Mat. Nauk
\yr 2005
\vol 60
\issue 2(362)
\pages 173--174
\mathnet{http://mi.mathnet.ru/umn1421}
\crossref{https://doi.org/10.4213/rm1421}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2152960}
\zmath{https://zbmath.org/?q=an:1142.17306}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005RuMaS..60..367R}
\elib{http://elibrary.ru/item.asp?id=25787184}
\transl
\jour Russian Math. Surveys
\yr 2005
\vol 60
\issue 2
\pages 367--369
\crossref{https://doi.org/10.1070/RM2005v060n02ABEH000840}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000231201600016}
\elib{http://elibrary.ru/item.asp?id=14486320}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-23944523402}


Linking options:
  • http://mi.mathnet.ru/eng/umn1421
  • https://doi.org/10.4213/rm1421
  • http://mi.mathnet.ru/eng/umn/v60/i2/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Rybnikov L.G., “Uniqueness of higher Gaudin Hamiltonians”, Rep. Math. Phys., 61:2 (2008), 247–252  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Chervov A., Falqui G., Rybnikov L., “Limits of Gaudin algebras, quantization of bending flows, Jucys-Murphy elements and Gelfand-Tsetlin bases”, Lett. Math. Phys., 91:2 (2010), 129–150  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Feigin B., Frenkel E., Toledano Laredo V., “Gaudin models with irregular singularities”, Adv. Math., 223:3 (2010), 873–948  crossref  mathscinet  zmath  isi  elib
    4. Feigin B., Finkelberg M., Frenkel I., Rybnikov L., “Gelfand–Tsetlin algebras and cohomology rings of Laumon spaces”, Sel. Math. New Ser, 2011  crossref  mathscinet  isi
    5. Anton Izosimov, “Algebraic geometry and stability for integrable systems”, Physica D: Nonlinear Phenomena, 2014  crossref  mathscinet  isi
    6. Ilin A., Rybnikov L., “Degeneration of Bethe Subalgebras in the Yangian of Gl(N)”, Lett. Math. Phys., 108:4 (2018), 1083–1107  crossref  mathscinet  zmath  isi
    7. A. I. Ilin, “O maksimalnosti nekotorykh kommutativnykh podalgebr yangianov”, Funkts. analiz i ego pril., 53:4 (2019), 85–88  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:376
    Full text:209
    References:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020